Autor(en)
Holub, A.; Chernets’ka, L.
Titel
Many-Dimensional Generalized Moment Representations and Padé -Type Approximants for Functions of Many Variables
Teil von
  • Ukrainian Mathematical Journal, 2015, Vol.66(9), pp.1302-1311
Links zum Volltext
Beschreibungen
We propose an approach to the construction of multidimensional Pad´e-type approximants for analytic functions based on the extension of Dzyadyk’s method of generalized moment representations.
Format
Sprache(n)
Englisch
Identifikator(en)
ISSN: 0041-5995
ISSN: 1573-9376
DOI: 10.1007/s11253-015-1010-7
Links zum Inhalt
Schlagwörter
Mathematics, Mathematics, General, Analysis, Applications of Mathematics, Geometry, Statistics, General, Algebra, Mathematics
Systemstelle
Signatur

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX
Die Universität der Informationsgesellschaft